# SDR 2005FA0001493

- Difficulty date: October 20, 2005
- Submitted: November 4, 2005
- Operation: General aviation
- Make and model: Airtrc AT402
- Aircraft time: 5,351 hours
- Engine: Pwa PT6A15AG
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 450001
- Condition: Separated
- Location: Wing
- Part time: 2,116 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAIN SPARS (PN 4500-01 AND 4500-02, RT AND LT) WERE BROKEN AWAY FROM THE WINGLET.  WINGLETS AND SPAR ARE PART OF STC INSTALLATION.  SPAR IS ATTACHED TO INSIDE WINGLET WITH FIBERGLASS CLOTH.  CLOTH WAS TORN AND DELAMINATED.  SPAR WAS COMPLETELY SEPARATED FROM WINGLET ON RT SIDE AND MOSTLY SEPARATED ON THE LT SIDE. DISCOVERED DURING INSPECTION.
